Alert archive / Missouri / Winter Storm Warnings in 2023
Winter Storm Warning 2, NWS Springfield, MO
NWS Springfield, MO issued this winter storm warning at Jan 30, 2023, 10:15 AM CST for 12 counties in Missouri. It was in force for 11 hr. 8 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jan 30, 2023, 10:15 AM CST (16:15 UTC)
- Expired
- Jan 30, 2023, 9:28 PM CST
- In force
- 11 hr
- Issued by
- NWS Springfield, MO
Counties Barry County, MO, Christian County, MO, Douglas County, MO, Howell County, MO, McDonald County, MO, Oregon County, MO, Ozark County, MO, Shannon County, MO, Stone County, MO, Taney County, MO, Texas County, MO, Wright County, MO
The radar
The Springfield radar (KSGF), 77 km from the middle of the area, began a volume at 16:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 30, 10:19 AM CST | FREEZING RAIN 0.05 | 1 Ne Pomona, MO | |
| Jan 30, 2:45 PM CST | SLEET 0.6 | Kimberling City, MO | |
| Jan 30, 3:00 PM CST | SLEET 0.8 | 2 W Branson, MO | VIA SOCIAL MEDIA REPORT. |
| Jan 30, 3:14 PM CST | SLEET 0 | 6 N Greer, MO | MO19 CLOSED BETWEEN WINONA AND ALTON DUE TO WINTER WEATHER. |
| Jan 30, 3:45 PM CST | SLEET 1 | Ozark, MO | |
| Jan 30, 4:20 PM CST | SLEET 0.5 | Nixa, MO | NIXA AT 420 PM AND STILL COMING DOWN. GLAZE OF ICE THEN HALF INCH OF SLEET SO FAR. DELAYED REPORT. |
| Jan 30, 6:20 PM CST | SLEET 1.2 | 2 W Branson, MO | CORRECTS PREVIOUS SLEET REPORT FROM 2 W BRANSON. VIA SOCIAL MEDIA REPORT. UPDATED TOTAL. |
| Jan 30, 7:19 PM CST | SLEET 1.5 | 3 Ne Table Rock, MO | MEASURED ON CONCRETE FLAT SURFACE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 4.3 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 490 m above ground
- 0-6 km bulk shear
- 75 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 367 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
280 WWUS43 KSGF 301615 WSWSGF URGENT - WINTER WEATHER MESSAGE National Weather Service Springfield MO 1015 AM CST Mon Jan 30 2023 MOZ082-092-095>098-101>106-310015- /O.UPG.KSGF.WW.Y.0003.000000T0000Z-230131T0600Z/ /O.NEW.KSGF.WS.W.0002.230130T1615Z-230131T0600Z/ Texas-Wright-Christian-Douglas-Howell-Shannon-McDonald-Barry- Stone-Taney-Ozark-Oregon- 1015 AM CST Mon Jan 30 2023 ...WINTER STORM WARNING IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WHAT...Heavy mixed precipitation. Additional sleet accumulations up to one inch and ice accumulations around one tenth of an inch. Isolated thunderstorms containing heavy sleet will also occur. * WHERE...Portions of south central and southwest Missouri. * WHEN...Until Midnight CST tonight. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the Monday evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. Call 1-888-275-6636 for road conditions. && $$ MOZ083-310015- /O.EXA.KSGF.WW.Y.0003.000000T0000Z-230131T0600Z/ Dent- 1015 AM CST Mon Jan 30 2023 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WHAT...Mixed precipitation. Additional snow and sleet accumulations up to one inch and ice accumulations around a light glaze. * WHERE...Dent County. * WHEN...Until Midnight CST tonight. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the Monday evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. Call 1-888-275-6636 for road conditions. && $$ MOZ090-091-093-094-310015- /O.CON.KSGF.WW.Y.0003.000000T0000Z-230131T0600Z/ Greene-Webster-Newton-Lawrence- 1015 AM CST Mon Jan 30 2023 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WHAT...Mixed precipitation. Additional snow and sleet accumulations up to one inch and ice accumulations around a light glaze. * WHERE...A portion of southwest Missouri. * WHEN...Until Midnight CST tonight. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the Monday evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. Call 1-888-275-6636 for road conditions. && $$ For more information from the National Weather Service, visit http://weather.gov/sgf JSS
6 follow-up statements
169 WWUS43 KSGF 301825 WSWSGF URGENT - WINTER WEATHER MESSAGE National Weather Service Springfield MO 1225 PM CST Mon Jan 30 2023 MOZ082-092-095>098-101>106-310230- /O.CON.KSGF.WS.W.0002.000000T0000Z-230131T0600Z/ Texas-Wright-Christian-Douglas-Howell-Shannon-McDonald-Barry- Stone-Taney-Ozark-Oregon- 1225 PM CST Mon Jan 30 2023 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WHAT...Heavy mixed precipitation. Additional sleet accumulations up to one inch and ice accumulations around one tenth of an inch. Isolated thunderstorms containing heavy sleet will also occur. * WHERE...Portions of south central and southwest Missouri. * WHEN...Until Midnight CST tonight. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the Monday evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. Call 1-888-275-6636 for road conditions. && $$ MOZ083-090-091-093-094-310230- /O.CON.KSGF.WW.Y.0003.000000T0000Z-230131T0600Z/ Dent-Greene-Webster-Newton-Lawrence- 1225 PM CST Mon Jan 30 2023 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WHAT...Heavy mixed precipitation. Additional sleet accumulations up to one inch and ice accumulations around one tenth of an inch. Isolated thunderstorms containing heavy sleet will also occur. * WHERE...Portions of south central and southwest Missouri. * WHEN...Until Midnight CST tonight. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the Monday evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. Prepare for possible power outages. Call 1-888-275-6636 for road conditions. Be prepared for slippery roads. Slow down and use caution while driving. If you are going outside, watch your first few steps taken on stairs, sidewalks, and driveways. These surfaces could be icy and slippery, increasing your risk of a fall and injury. && $$ For more information from the National Weather Service, visit http://weather.gov/sgf MMT
689 WWUS43 KSGF 301858 WSWSGF URGENT - WINTER WEATHER MESSAGE National Weather Service Springfield MO 1258 PM CST Mon Jan 30 2023 MOZ082-092-095>098-101>106-310300- /O.CON.KSGF.WS.W.0002.000000T0000Z-230131T0600Z/ Texas-Wright-Christian-Douglas-Howell-Shannon-McDonald-Barry- Stone-Taney-Ozark-Oregon- 1258 PM CST Mon Jan 30 2023 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WHAT...Heavy mixed precipitation. Additional snow and sleet accumulations up to one inch and ice accumulations around a light glaze. A few thunderstorms are also expected. * WHERE...Portions of south central and southwest Missouri. * WHEN...Until Midnight CST tonight. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the Monday evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. Call 1-888-275-6636 for road conditions. && $$ MOZ070-071-081-310300- /O.EXB.KSGF.WW.Y.0003.000000T0000Z-230202T0600Z/ Pulaski-Phelps-Laclede- 1258 PM CST Mon Jan 30 2023 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL MIDNIGHT CST WEDNESDAY NIGHT... * WHAT...Snow. Additional snow accumulations up to one inch. * WHERE...Portions of central, east central, and southwest Missouri. * WHEN...Until Midnight CST Wednesday Night. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the Monday evening and Tuesday morning commutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. Call 1-888-275-6636 for road conditions. && $$ MOZ083-090-091-093-094-310300- /O.CON.KSGF.WW.Y.0003.000000T0000Z-230131T0600Z/ Dent-Greene-Webster-Newton-Lawrence- 1258 PM CST Mon Jan 30 2023 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WHAT...Snow and sleet. Additional snow and sleet accumulations up to one inch. * WHERE...Portions of south central and southwest Missouri. * WHEN...Until Midnight CST tonight. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the Monday evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. Call 1-888-275-6636 for road conditions. && $$ For more information from the National Weather Service, visit http://weather.gov/sgf JSS
251 WWUS43 KSGF 302033 WSWSGF URGENT - WINTER WEATHER MESSAGE National Weather Service Springfield MO 233 PM CST Mon Jan 30 2023 MOZ082-092-095>098-101>106-310600- /O.CON.KSGF.WS.W.0002.000000T0000Z-230131T0600Z/ Texas-Wright-Christian-Douglas-Howell-Shannon-McDonald-Barry- Stone-Taney-Ozark-Oregon- 233 PM CST Mon Jan 30 2023 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WHAT...Heavy mixed precipitation. Additional snow and sleet accumulations up to one inch and ice accumulations around a light glaze. * WHERE...Portions of south central and southwest Missouri. * WHEN...Until Midnight CST tonight. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the Monday evening commute. * ADDITIONAL DETAILS...The heavy weight of the sleet and previously fallen freezing drizzle could cause damage to weak structures. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. Call 1-888-275-6636 for road conditions. && $$ MOZ070-071-081-310600- /O.EXT.KSGF.WW.Y.0003.000000T0000Z-230131T0600Z/ Pulaski-Phelps-Laclede- 233 PM CST Mon Jan 30 2023 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WHAT...Snow and sleet. Additional snow and sleet accumulations up to one inch. * WHERE...Portions of central, east central, and southwest Missouri. * WHEN...Until Midnight CST tonight. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the Monday evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. Call 1-888-275-6636 for road conditions. && $$ MOZ083-090-091-093-094-310600- /O.CON.KSGF.WW.Y.0003.000000T0000Z-230131T0600Z/ Dent-Greene-Webster-Newton-Lawrence- 233 PM CST Mon Jan 30 2023 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WHAT...Snow and sleet. Additional snow and sleet accumulations up to one inch. * WHERE...Portions of south central and southwest Missouri. * WHEN...Until Midnight CST tonight. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the Monday evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. Call 1-888-275-6636 for road conditions. && $$ For more information from the National Weather Service, visit http://weather.gov/sgf JSS
240 WWUS43 KSGF 310106 WSWSGF URGENT - WINTER WEATHER MESSAGE National Weather Service Springfield MO 706 PM CST Mon Jan 30 2023 MOZ070-071-081-083-090-091-093-094-310215- /O.CAN.KSGF.WW.Y.0003.000000T0000Z-230131T0600Z/ Pulaski-Phelps-Laclede-Dent-Greene-Webster-Newton-Lawrence- 706 PM CST Mon Jan 30 2023 ...WINTER WEATHER ADVISORY IS CANCELLED... The immediate threat for winter weather has ended in this area. Roads may continue to be impacted as temperatures remain below freezing. $$ MOZ082-092-095>098-101>106-310600- /O.CON.KSGF.WS.W.0002.000000T0000Z-230131T0600Z/ Texas-Wright-Christian-Douglas-Howell-Shannon-McDonald-Barry- Stone-Taney-Ozark-Oregon- 706 PM CST Mon Jan 30 2023 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WHAT...Occasionally heavy mixed precipitation. Additional snow and sleet accumulations up to one inch and ice accumulations around a light glaze. * WHERE...Portions of south central and southwest Missouri. * WHEN...Until Midnight CST tonight. * IMPACTS...Plan on slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. Call 1-888-275-6636 for road conditions. && $$ For more information from the National Weather Service, visit http://weather.gov/sgf GH
790 WWUS43 KSGF 310116 WSWSGF URGENT - WINTER WEATHER MESSAGE National Weather Service Springfield MO 716 PM CST Mon Jan 30 2023 MOZ092-095-101>103-310230- /O.CAN.KSGF.WS.W.0002.000000T0000Z-230131T0600Z/ Wright-Christian-McDonald-Barry-Stone- 716 PM CST Mon Jan 30 2023 ...WINTER STORM WARNING IS CANCELLED... The immediate threat for winter weather has ended in this area. Roads may continue to be impacted as temperatures remain below freezing. $$ MOZ082-096>098-104>106-310600- /O.CON.KSGF.WS.W.0002.000000T0000Z-230131T0600Z/ Texas-Douglas-Howell-Shannon-Taney-Ozark-Oregon- 716 PM CST Mon Jan 30 2023 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WHAT...Occasional moderate to heavy mixed precipitation. Additional snow and sleet accumulations up to one inch. * WHERE...Portions of south central and southwest Missouri. * WHEN...Until Midnight CST tonight. * IMPACTS...Plan on slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. Call 1-888-275-6636 for road conditions. && $$ For more information from the National Weather Service, visit http://weather.gov/sgf GH
365 WWUS43 KSGF 310328 WSWSGF URGENT - WINTER WEATHER MESSAGE National Weather Service Springfield MO 928 PM CST Mon Jan 30 2023 MOZ082-096>098-104>106-310430- /O.CAN.KSGF.WS.W.0002.000000T0000Z-230131T0600Z/ Texas-Douglas-Howell-Shannon-Taney-Ozark-Oregon- 928 PM CST Mon Jan 30 2023 ...WINTER STORM WARNING IS CANCELLED... The immediate threat for winter weather has ended in this area. Roads may continue to be impacted as temperatures remain below freezing. $$ For more information from the National Weather Service, visit http://weather.gov/sgf GH
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this winter storm warning went out at Jan 30, 5:52 AM CST, 4 hours 23 minutes earlier.
Area forecast discussion, Jan 30, 5:52 AM CST, 4 hours 23 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
552 AM CST Mon Jan 30 2023
...12Z Aviation Update...
Key Messages:
1. Freezing Drizzle/Light Sleet/Snow ending by mid morning.
Lingering slick roads likely.
2. Additional light wintry mix starting later this morning and
continuing into the afternoon/evening along and south of I-44.
3.Light wintry mix Tuesday and Wednesday south of I-44.
Confidence lower with these rounds.
4. Turning warmer Friday and Saturday.
.SHORT TERM...(Today and tonight)
Issued at 422 AM CST Mon Jan 30 2023
Winter Weather Advisory through 9 AM:
A broad west-southwest upper level flow pattern was occurring
across the southern U.S. early this morning due to a positively
tilted shortwave trough hugging the California Coast. Short term
model thermal profiles and area 00Z soundings highlighted a
saturated atmosphere up to around 850 mb in our region, with a
warm nose above freezing aloft and low level lift. This moisture
depth has been generally too shallow to introduce cloud ice into
the atmospheric profile. As a result, we will continue to see
mainly freezing drizzle linger over much of the the area early
this morning, with an additional light glaze of ice accretion on
all untreated surfaces. This area of continued concern for
lingering minor travel impacts into the morning commute is
highlighted by the current Winter Weather Advisory. A colder
airmass will continue to to slowly push southward into our CWA
early this morning, so some very light sleet or snow could briefly
mix in northwest of I-44 prior to sunrise, as well.
Lift decreases towards sunrise and into the first half of the
morning, so should generally see this freezing drizzle come to an
end from northwest to southeast across the area during this
timeframe with a couple hours of brief dry time before another
round of precipitation pushes into southwestern portions of the
area as early as mid-late morning.
Additional Winter Weather Today into this Evening:
Short term model guidance is in good agreement on another batch of
precipitation developing over eastern Oklahoma and moving into
southeastern and southern Missouri (mainly along and south of the
I-44 corridor) later this morning into afternoon, before coming to
an end from west to east throughout the evening. Model thermal
profiles support the presence of cloud ice with this daytime batch
of precipitation, although it looks like a 2-3 degree Celsius warm
nose will also be present throughout much of the event. This
profile would support the majority of the precipitation falling as
light ice pellets or sleet, though the mixing in of some light
snow cannot be ruled out, as well. Additionally, a signal for some
weak elevated instability nudges into far southwestern Missouri
during this timeframe, so some pockets of sleet showers will be
possible at times. With temperatures remaining in the 20s
throughout the day, this wintry precipitation will likely lead to
additional road impacts and we have extended the Winter Weather
Advisory through Midnight tonight for areas along and south of the
I-44 corridor to account for this.
.LONG TERM...(Tuesday through Sunday)
Issued at 422 AM CST Mon Jan 30 2023
Additional Light Wintry Precip Tuesday and Wednesday-Thursday:
Surface high pressure is progged to push southward into Missouri
on Tuesday, with not much of a significant shift from the previous
forecast and model runs. As a result, short term guidance pushes
the 850 mb warm nose south of the area. An additional round of
precipitation looks to move into the area on Tuesday and mainly
impact areas south of Highway 60. While this batch of
precipitation appears to to be mainly light snow and sleet at this
time, some very light freezing drizzle could mix in near the
Missouri/Arkansas border where cloud ice may be more lacking. Will
need to monitor for the potential of additional road impacts and
Winter Weather Advisory potential on Tuesday with this
precipitation.
As the surface high pressure shifts east on Wednesday, the upper
level trough will finally shift out of the southern Plains into
the Red River Valley from late Wednesday into Thursday morning.
Ensemble guidance continues to place our forecast area on the far
northern extent of any precipitation associated with this feature,
so precipitation chances remain low (20-30%) and along/south of
the Highway 60 corridor once again. Thermal profiles would support
a rain/freezing rain mix depending on the exact surface
temperatures and timing of this system on Wednesday. These
additional accumulations look very light, generally less than 0.10
inches of liquid accumulations.
Warm Up Late Week into Next Weekend:
Ensemble guidance supports a fairly good agreement for an upper
level ridge moving into the central part of the U.S. for Friday
and Saturday, leading to high temperatures warming into the mid
40s to around 50 degrees (near normal) with drier weather.
Guidance does begin to diverge with regards to the timing and
depth of an upper level trough/surface cold front across the
midwest on Sunday. While indications currently lean towards a dry
passage of these features across our area, confidence is lower at
the moment and will need to be assessed in future updates.
&&
.AVIATION...(For the 12Z TAFS through 12Z Tuesday morning)
Issued at 551 AM CST Mon Jan 30 2023
Freezing drizzle has ended early this morning at JLN and SGF, but
will continue at BBG through around 14Z. IFR to LIFR remains for
areas where the freezing drizzle is ongoing or has recently ended
(BBG and SGF), but has been improving to lower-end MVFR ceilings
behind the drizzle.
Periods of predominately sleet and snow, and to a lesser extent
freezing drizzle, will move back into areas along and south of the
Ozarks Plateau late this morning into this evening as a weak
system moves across the region.
Surface winds will continue out of the north throughout the TAF
period.
Additional weather systems are expected to move across the region
on Tuesday and again on late Wednesday into Thursday. Both of
these rounds will likely cause at least some minor aviation
impacts.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Winter Weather Advisory until 9 AM CST this morning for MOZ057-
058-068>071-079>081-083-088-089.
Winter Weather Advisory until midnight CST tonight for MOZ082-
090>098-101>106.
KS...NONE.
&&
SHORT TERM...Rothstein
LONG TERM...Rothstein
AVIATION...RothsteinHazardous weather outlook, Jan 30, 4:47 AM CST, 5 hours 28 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 447 AM CST Mon Jan 30 2023 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-311100- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 447 AM CST Mon Jan 30 2023 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Today and Tonight. Weather hazards expected... Limited excessive cold risk. Limited ice accumulation risk. Limited snow and sleet risk. DISCUSSION... A mix of freezing drizzle, light sleet and light snow will end from west to east early this morning. Slick road conditions will linger after precipitation ends. Ice amounts will remain less than a tenth of an inch. Snow and sleet amounts will remain around a dusting at best. Wind chills in the single digits to low teens will occur this morning. Another round of light winter precip will occur later this morning through this evening for areas along and south of Interstate 44. This additional precipitation will mainly be in the form of light sleet and snow, with around or less than half of an inch of accumulations expected. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Wind chills in the single digits and lower teens will occur tonight into Tuesday morning. Light winter precip is then possible on Tuesday and again late Wednesday into Thursday for areas south of Interstate 44, however confidence is low with these rounds. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. && More detailed information can be accessed at: http://www.weather.gov/sgf/dsspacket This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Rothstein
Nearby
Winter Storm Warnings in Missouri, 2023Every winter storm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.